Anyone else experience ringing in their ears?
I have had this ringing in my ears for a while now - and recently someone mentioned it might be a side effect from the tramadol. So has anyone else experienced this?
Tramadol has a bundle of side effects including addiction....hard to withdraw from due to their narcotic and anti-depressent qualities...i have heard people complain of alot of side effects while taking them...i guess i am confused but i thought u had an addiction to norco?
I've been off oxy for 6 months, and alcohol for about 8.
Still using Tramadol - not sure what I am going to do about it - I have serious back pain - but also serious addiction issues, and I still struggle with valium. I should have kicked them all at once when I went cold turkey on the oxy - it couldn't have been any worse - I was pretty sure I was going to die. But at the time I was convinced the Tramadol and valium were not an issue - an addicts thinking through and through!
It has been along time since I have taken any of it. But from what I remeber, If I took to many the ringing would happen. as well as some really bad cluster headaches....even vomiting...
Do not know how many you are taking. but that was when I was on the 100mgs. and I would eat 4 at a time... 3or 4 times a days..
hope that helps some....
It is hard to kick several drugs simultaneously....kicking them one by one is what most people do...kicking the most troublesome one first....and sounds like u r doing that....perhaps u increased the trams to compensate...dont know...just stay on track and do have a long term goal...lots of support here
Sometimes I actually lose count - 200mg slow release a couple times a day (usually crushed) and then anywhere from 6 to 10 or more 50mg.
The ringing is worse sometimes - but haven't paid enough attention to see if it corelates with the amount I've taken
That is a lot of ultram a day ........ It most likely has to do with the amount you are taking . If you decide to go off the valium and the tramadol try one at a time starting with the tramadol.I am here if you need any help tramadol is my DOC. I know how hard it is to come off of . It has to be tapered slowly ..... I am here it you need anything.
I don't know - I cut back a bit once and the depression was crazy - like nothing I have ever experienced before, a really dark place - and I don't think I can go back there. And the thing with the valuim is if I don't take it - I don't sleep.
I know, I know - denial - I am still having a hard time wrapping my head around this - to me tramadol was no big deal - the oxy was the problem - now I have to give this up also? All that runs through my head is "but then you will have nothing?" and my anxiety goes through the roof.
Part of me wants to just flush everything - go through the withdrawal - I should suffer for being so stupid - and then be done with it, and then the other part of me just wants to continue on - keep fooling myself that all is well, I'm not drinking or using the hard drugs - so I am good.
Sorry for rambeling on - just feeling sorry for myself I guess
Tramadol has to go....i am with avis...u will need the valium to sleep during the tram wd...taper and get with her for a plan...slow taper...r u on an anti-depressent? may help for a while....trams are bad news and i know they are easy to come by which makes them worse...u know deep down they gotta go
deep down I am terrified - I don't know whether I am coming or going most of the time.
Yes I know they have to go - but if it were only that easy.
I will take any info you have avisg - what to expect, how to taper - did you experience a really dark depression - not just your run of the mill depression - but the I want to jump in front of a bus kind. The physical stuff doesn't scare me near as much as that.
There is an anti-depressent receptor mechanism to the trams which makes them hard to wd from...the depression is a bumber from what i have heard...my friend wd from them and made it tho...she got on an anti depressent first and let it kick in...tapered and quit...avis can help...pm her or she will answer u later ..that was her doc
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.